# SDR VTZA97353

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: ASK226
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

IAD/BOS - FLT 6418 - DURING CRUISE AT 1125 HOURS ON 6-27-97, THE FLIGHT CREW EXPERIENCED A LT MAIN DUCT FAIL LIGHT INDICATION.  THE AIRCRAFT RETURNED TO IAD WHERE THE MAINTENANCE DEPARTMENT WAS NOTIFIED OF THE DISCREPANCY AND BEGAN TROUBLESHOOTING THE SYSTEM AND FOUND THE O-RINGS ON THE LT INBOARD LEADING EDGE HAD FAILED.  MAINTENANCE REPLACED THE O-RINGS AND PERFORMED AN OPERATIONAL TEST OF THE SYSTEM IAW THE MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  (X)
